T Nation

Teenage Boys Taking Birth Control Pills for Bigger Penises: Questions Before Testosterone Therapy


#1

Hi there,

I'm new to T-Nation. I'm a 22-year-old male. I have a variety of symptoms that might indicate I have low testosterone, and I'm about to get blood work done and see if I could use testosterone therapy. I also have ADD which, hopefully, might go away after therapy. Before blood work, I want to ask you guys about two provoking concerns that I haven't found yet on these forums. I sincerely apologize, for they might seem very controversial, but I assure you I'm not trying to be ignorant or a troll--I simply value self-actualization highly, which I'm certain a lot of you can relate.


1) I've heard taking a birth control pill before your blood work will help decrease your testosterone enough for your doctor to more likely consider test therapy. Is this true? Is it stupid? Is it worth possible side effects? Would doctors see through this? What are your thoughts?


2) I've heard a man's body doesn't fully stop growing until he is about 25 years old; although, there is minimal growth. Apparently, this includes the growth of his penis. If this was true, would testosterone therapy boost any possible penis growth until 25?

This question manifests from something that I've heard; test therapy will decrease your base test production.

Another way for me to ask about this: if a teenage boy undergoes testosterone therapy, will his already growing penis grow even more?


Thanks to anyone who gives his or her thoughts. I really appreciate them.

Sincerely,
Shadowcloak


#2

Wow, someone's got a tiny penis.


#3

1) Taking it once probably won't do shit...taking it more than once is stupid...I wouldn't waste my time...I suppose if you take it enough, your estrogen will go out of control which will inhibit your T production, but this is rather silly...If you are hellbent on lowering your T levels, then there are other less fruity ways of doing it (there is an article on this site called Your Doctor Your Dealer that explains this).

Note: I do not advocate using that method for your first go round. There are many issues that can be explained by Low T, but could also be explained by something else. I would only recommened that solution if you have a proven borderline low T, have ruled out all other possbilities for your symptoms, and your doctor is old school and won't prescribe until you hit a "magic number" of lowness (but first I would advocate finding a new doctor). Basically, that is a last ditch resort, IMO.

2) Probably not significantly. In fact, by taking exogenous T, you MIGHT inhibit other bodily functions that are responsible for schlong growth that could make you end up with a slightly shorter willy. I think the overall effects would be negligible in either direction though.


I've noticed a strong correlation between Low T symptoms and ADD diagnosis. Were you diagnosed with ADD as a child or an adult?

When I first started feeling shitty, ADD was the first thing I started pursuing because a lot of the symptoms fit...I had a hard time concentrating on most things, brain fog, etc. This was eventually ruled out, and I ended up having testicular cancer which crashed my other hormones. So be aware of these correlations, especially if the ADD seems to have been onset later on in life.


#4

^^^^ This

Not just ADD but a multitude of mental illnesses, depression being a primary one. Your mind is a powerful part of your body and given you have it all your life a lot of people don't even realise when it may need a tune up.

I'd go in and do it properly the first time, investigate all of the possible causes with a good doc. If this becomes exhaustive and the problem isn't solved and you still believe it's T... then do a dodgy.

The worst outcome to all of this is that you get a HRT prescription and still have the underlying issue ... HRT isn't magic.


#5

Thanks, you two, I'll go through with the blood work properly first.

VTBalla34, I was diagnosed with ADD and was on psychostimulant medication on-and-off since Grade 4, I believe. I stopped psychostimulant medication almost a year after high school--though I was still-on antidepressants at the time. I went to my doctor about reconsidering my need for ADD treatment after a year of university and two years off both psychotimulants and antidepressants. He didn't bother rediagnosing and put me back on psychostimulants, and throughout over half a year of experimenting with varying doses, my focus and thinking problems simply settled for only the first few hours of taking medication.

I also have varicocele (is that the right one?) in one testicle, very-easily-chilled hands, hair thinning, large amounts of body hair, adult acne, and an adult stammer--all of these symptoms are persistent on or off psychostimulants--and my doctor didn't seem to believe there was an underlying issue and didn't produce much effort towards fully assessing my situation. After repeated issues with my doctor, I stopped seeing him. Now, I go to a Walk-In clinic (Canada).

I have a lot of symptoms that correlate with hormonal problems, but even if I didn't, I would probably still look into HRT for a method of effectively treating inattentive-ADHD--a method that not only lacks the damaging effects of meds, like psychostimulants, but could prove to improve overall health. Mind you, I haven't done enough research in HRT, yet, to know of major side effects other than infertility which I believe can be prevented.